top of page

Race Cap and Transponder pick up

is at the Kai Whakapai Cafe on the Wanaka Lake Front/corner Helwick St. from 2.15pm Friday 26th Jan 2024.

Or on the day from 6.30am at the Waterfall Creek event site.

Please try and pick up your Race Cap and transponder prior to race day in order for us to be as efficient as possible on race day itself. Thanks.

 

All the swims start and finish at Waterfall Creek either side of the rocky outcrop which forms the perfect natural Start / Finish beach area. The lake bed drops away quickly from here with it being covered in large, and it must be said, rather painful stones, so beware.  Admin will be in tents under the two large willows just back from the lake edge.

Anchor 2

Event Day - Saturday 27th January 2024

2024

• There is NO On-The-Day registration (except for the 200m Little Gems & M!nt Gems). In addition:

• Due to the expected number of entrants increasing we need to have final numbers locked in by Thursday as per previous years.

• Registration by internet closes Thursday 25 January 4pm.

• The Friday afternoon, the 26th, is for cap and transponder pick up only.  Venue Kai Whaka Pai Cafe Bar and Eatery. 2.15pm to 7pm.

No entry on Friday is available.

• Transponder and cap pick up on the Friday is to help minimise the transponder pickup queue on race day.

• We may be giving out spot prizes on the Friday afternoon as well as on Saturday, again to shorten the time frames at the finish.

Race Start Zone

 

Please enter the lake through the The Start Zone area - a cordoned off funnel like section. Please don't slip around the sides of the start area to enter the lake.

For us to register actual swimmers in the lake, every swimmer will have to enter the Start Zone area through a 'gate' where we will check cap, swimmer number and that you are wearing a timing chip. We then count and double cross check upon swim completion.

​​

Screen Shot 2020-01-23 at 9.57.59 PM.png

Race order and estimated timings:

Race Briefings:

The main event briefing will take place at 08.45am before the start of The Iron Ruby as that's when most people will be in the vicinity of the start line. (There will be a shorter event briefing before the start of the Ruby10 at 6.50am and again at 8.20am for the Ruby5). Quicker race briefings for each event will take place immediately prior to the timetabled start times as below. You should plan on being ready to go 15mins before your race to allow sufficient time to get through Start Zone area funnel.

The venue at Waterfall Creek will be manned and prepped from 6.15am onwards.

Cap pick up on the day of the event Opens 6.30am.

Prize Giving will be an ongoing situation where we will try to do awards about 10 to 15mins after the first 3 finishers, male & female, of each event has crossed the finish line. A wrap up awards ceremomy will commence at approx 11.00 / 11.15 or so...

The Ruby10 - 4.5 hours Starting 7.00am

      {Approx finish between 9.30 to 11.15am} 10.0km

The Ruby5 - 2 hours Starting 8.30am

      {Approx finish between 9.35 to 11.15am} 5.0km

The Iron Ruby - 1.5 hours Starting 9am

      {Approx finish between 9.45am to 10.40am} 3.8km

 

The Ruby - 1hr 10min - Starting 9.15am       

     {Approx finish between 9.50 to 10.25am } 2.5km

 

The Return of the Jetty - 30mins Starting 9.40am - 1.2km

     {Approx finish between 9.56am to 10.15am}

 

The Island - 15mins Starting 9.45am - 600m

     {Approx finish between 9.55am to 10.05am on Ruby Island. Water Taxi back to shore}

The M!nt Ruby - 10mins Starting 10.30am - 100m to 200m as req'd.

Little Gems - 10mins starting 10.40am - 200m

     {Approx Finish 10.50am}

Online

Registration

Race Cap and Transponder pick up

is at the Kai Whakapai Cafe on the Wanaka Lake Front/corner Helwick St. from 2.15pm Friday 26th Jan 2024.

Or on the day from 6.30am at the Waterfall Creek event site.

Please try and pick up your Race Cap and transponder prior to race day in order for us to be as efficient as possible on race day itself. Thanks.

 

bottom of page